<  Back to the Polytechnique Montréal portal

Robust and Fault-tolerant Fog Design Dimensioning for Reliable Operation

Ismael Martinez, Abdelhakim Senhaji Hafid and Michel Gendreau

Article (2022)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/51048/
Journal Title: IEEE Internet of Things Journal (vol. 9, no. 19)
Publisher: IEEE
DOI: 10.1109/jiot.2022.3157557
Official URL: https://doi.org/10.1109/jiot.2022.3157557
Date Deposited: 18 Apr 2023 14:59
Last Modified: 29 Sep 2023 14:35
Cite in APA 7: Martinez, I., Hafid, A. S., & Gendreau, M. (2022). Robust and Fault-tolerant Fog Design Dimensioning for Reliable Operation. IEEE Internet of Things Journal, 9(19), 18280-18292. https://doi.org/10.1109/jiot.2022.3157557

Statistics

Dimensions

Repository Staff Only

View Item View Item